# SDR USAA0224

- Difficulty date: February 15, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 40 INCH AREA OF CORROSION STATION 957-1006, RBL 54 FLOOR LEVEL Z-ANGLE.  CORROSION LEVEL 1.  TASK NR C553-107-02.  REPLACED PART PER BOEING DWG 65-45855 AND SRM 51-10-1.  (M)
